Posted by: Kasandra | 2008/08/13


Ahoy cybershrink, i have changed contraceptive pills getting order in this up and down hormones of mine, problem is a get anxiety before bed time, i dont want to take rehyponol anymore, took half tablet for insomnia. What to do? I am excercising and loving it, swimming something calming about being in the water, also help with the low moods. Got engaged! What a weird but wonderful feeling!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Ahoy, K ! Exercise is good, but not too close to bed-time. Engaged --congratulations --- may cause a little pleasant arousal / anxiety ( I suspect that if one has long experience of anxiety and depression, one may be inclined to interpret various kinds of harmless arousal AS anxiety ). Try non sedative meds approaches --- a warm bath before bed, warm milky drinks, boring books, and so on.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.